X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1156) 1156
Publication (111) 111
Book Chapter (81) 81
Book / eBook (19) 19
Conference Proceeding (11) 11
Dissertation (11) 11
Paper (5) 5
Patent (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (759) 759
algebra (459) 459
separable spaces (378) 378
mathematical theorems (321) 321
mathematics, applied (264) 264
hilbert spaces (234) 234
banach space (158) 158
mathematical functions (117) 117
topological spaces (116) 116
separable extensions (101) 101
applied mathematics (89) 89
metric spaces (82) 82
mathematics, general (80) 80
integers (79) 79
mathematical rings (79) 79
von neumann algebra (79) 79
analysis (78) 78
mathematical vectors (77) 77
statistics (77) 77
statistical physics (76) 76
mathematical analysis (74) 74
pure mathematics (74) 74
polynomials (73) 73
abstract spaces (72) 72
dimensional analysis (72) 72
applied statistics (71) 71
dimensionality (71) 71
linear algebra (70) 70
linear transformations (69) 69
topology (64) 64
topological theorems (63) 63
algorithms (61) 61
homomorphisms (60) 60
physics (60) 60
geometry (56) 56
physics, mathematical (56) 56
automorphisms (52) 52
algebra and number theory (51) 51
subalgebras (50) 50
matrices (49) 49
separable (46) 46
tensors (44) 44
statistics & probability (42) 42
eigenvalues (38) 38
logic (38) 38
matrix theory (38) 38
quantum physics (38) 38
scalars (38) 38
physical sciences (37) 37
studies (37) 37
approximation (36) 36
separable algebra (36) 36
vector analysis (36) 36
computer science (35) 35
mathematical expressions (35) 35
operator algebras (35) 35
separable states (35) 35
algebras (34) 34
optimization (34) 34
pi-separable groups (34) 34
separable algebras (34) 34
quotients (32) 32
borel sets (31) 31
abstract algebra (30) 30
homeomorphism (30) 30
mathematical models (29) 29
algebraic topology (28) 28
philosophy (28) 28
galois extensions (27) 27
mathematical physics (27) 27
morphisms (26) 26
number theory (26) 26
operators (26) 26
operations research & management science (25) 25
rings (25) 25
separable groups (25) 25
systems (25) 25
research (24) 24
applications of mathematics (23) 23
cardinality (23) 23
continuous functions (23) 23
functors (23) 23
numerical analysis (23) 23
theorem (23) 23
convergence (22) 22
equivalence relation (22) 22
group theory (22) 22
quantum mechanics (22) 22
banach-spaces (21) 21
conjugacy separable (21) 21
mathematical lattices (21) 21
mathematical logic (21) 21
numbers (21) 21
physics, multidisciplinary (21) 21
economics (20) 20
geometry and topology (20) 20
maps (20) 20
mechanics (20) 20
operator theory (20) 20
separable functors (20) 20
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Advances in Mathematics, ISSN 0001-8708, 11/2016, Volume 303, pp. 1122 - 1161
In this article we study in detail the category of noncommutative motives of separable algebras over a base field . We start by constructing four different... 
Separable algebra | dg Azumaya algebra | Hecke algebra | Convolution | Noncommutative motives | Brauer group | Cyclic sieving phenomenon | Twisted flag variety | VARIETIES | CATEGORIES | ADDITIVE INVARIANTS | EQUIVALENCE | AZUMAYA ALGEBRAS | MATHEMATICS | NUMERICAL MOTIVES | Aluminum compounds | Usage | Algebra | Analysis
Journal Article
1999, University lecture series, ISBN 0821819623, Volume 14, x, 84
Book
Economic Theory, ISSN 0938-2259, 10/2013, Volume 54, Issue 2, pp. 405 - 418
In this work, we clarify the relationship between the information that an agent receives from a signal, from an experiment or from his own ability to determine... 
Equivalence relation | Measurability | Measure theory | Urelements | Atoms | Separable spaces | Mathematics | State of nature | Probabilities | Property partitioning | Information models | Partitions | σ-algebras | Signals
Journal Article
FORUM MATHEMATICUM, ISSN 0933-7741, 09/2019, Volume 31, Issue 5, pp. 1283 - 1304
We study maximal associative subalgebras of an arbitrary finite-dimensional associative algebra B over a field.. and obtain full classification/description... 
MATHEMATICS | separable | MATHEMATICS, APPLIED | semisimple algebra | split | separable functor | split-by-nilpotent | Maximal subalgebra | COMMUTING VARIETIES | IRREDUCIBILITY | CLUSTER-TILTED ALGEBRAS
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 10/2018, Volume 59, Issue 10, p. 102206
A unit-preserving and completely positive linear map, or a channel, Λ:A→Ain between C*-algebras A and Ain is called entanglement-breaking (EB) if ω◦(Λ⊗idB) is... 
SEPARABLE STATES | POSITIVE MAPS | PHYSICS, MATHEMATICAL | QUANTUM
Journal Article
Siberian Mathematical Journal, ISSN 0037-4466, 1/2016, Volume 57, Issue 1, pp. 36 - 50
Journal Article
数学年刊:B辑英文版, ISSN 0252-9599, 2017, Volume 38, Issue 4, pp. 999 - 1018
In this paper, the classical Galois theory to the H*-Galois case is developed. Let H be a semisimple and cosemisimple Hopf algebra over a field k, A a left... 
可分代数 | 伽罗瓦理论 | 代数域 | H-模代数 | Galois扩张 | 理想子代数 | 一一对应 | Hopf | Separable algebra | 17B40 | Galois connection | Semisimple Hopf algebra | Mathematics, general | Mathematics | Applications of Mathematics | 17B50 | Hopf Galois extension | MATHEMATICS | SEMISIMPLE EXTENSIONS | FREENESS | RINGS | Algebra
Journal Article
2008, 1. Aufl., ISBN 3764386053, 514
After a classical presentation of quadratic mappings and Clifford algebras over arbitrary rings (commutative, associative, with unit), other topics involve... 
Mathematics | Clifford algebras | Forms, Quadratic | Algebra
eBook
Inventiones mathematicae, ISSN 0020-9910, 7/2014, Volume 197, Issue 1, pp. 47 - 56
We show that, in general, over a regular integral noetherian affine scheme X of dimension at least 6, there exist Brauer classes on X for which the associated... 
Mathematics, general | Mathematics | CENTRAL SEPARABLE ALGEBRAS | MATHEMATICS | PROJECTIVE MODULES | Algebra | Integrals | Classification | Group theory | Proving | Division | Topology
Journal Article
Information Sciences, ISSN 0020-0255, 11/2016, Volume 367-368, pp. 14 - 27
Max-plus algebra plays a key role in the study of discrete event systems in connection with optimization problems such as scheduling or project management in... 
Interval matrix | System dynamics | Tolerable eigenvector | Steady state | Max-plus algebra | ROBUSTNESS | MATRICES | SOLVABILITY | COMPUTER SCIENCE, INFORMATION SYSTEMS | SEPARABLE LINEAR-EQUATIONS | SYSTEMS | Electrical engineering | Algebra | Algorithms | Functions (mathematics) | Intervals | Mathematical analysis | Eigenvectors | Polynomials | Tolerances
Journal Article
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 11/2016, Volume 64, Issue 11, pp. 2188 - 2198
We construct a large class of indecomposable positive linear maps from the matrix algebra into the matrix algebra, which generate exposed extreme rays of the... 
bi-spanning property | boundary | 15A30 | exposed indecomposable positive maps | 81P15 | separable states | 46L05 | full ranks | MATHEMATICS | SEPARABILITY CRITERION | STATES | Algebra | Matrix algebra | Mathematical analysis | Images | Exposure | Convexity | Hulls (structures) | Boundaries | Combinatorial analysis
Journal Article
Vestnik St. Petersburg University: Mathematics, ISSN 1063-4541, 7/2016, Volume 49, Issue 3, pp. 219 - 223
Abstract Dynkin algebras are studied. Such algebras form a useful instrument for discussing probabilities in a rather natural context. Abstractness means the... 
Boolean operation | Mathematics | abstract Dynkin algebra | separable Dynkin algebra | Analysis | Algebra
Journal Article
BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, ISSN 1370-1444, 2016, Volume 23, Issue 5, pp. 721 - 752
Study of the quotient module of a finite-dimensional Hopf subalgebra pair in order to compute its depth yields a relative Maschke Theorem, in which semisimple... 
Frobenius extension | HOPF-ALGEBRAS | SEPARABLE EXTENSIONS | THEOREM | RINGS | SUBGROUPS | semisimple extension | core Hopf ideals | SUBALGEBRAS | tensor category | MATHEMATICS | MODULES | Morita equivalent ring extensions | relative Maschke theorem | subgroup depth | Categories (Mathematics) | Algebra | Research | Mathematical research
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2013, Volume 405, Issue 1, pp. 37 - 51
The paper investigates possible generalizations of Maharam’s theorem to a classification of Boolean algebras that support a finitely additive measure. We prove... 
Maharam theorem | Uniformly regular measures | Separable measures | Boolean algebras | Borel equivalence relations | TOPOLOGY | MATHEMATICS | MATHEMATICS, APPLIED | SPACES | PROBABILITY-MEASURES | Heterocyclic compounds | Algebra
Journal Article
Journal of Algebra, ISSN 0021-8693, 01/2015, Volume 422, pp. 270 - 276
Journal Article
Indiana University Mathematics Journal, ISSN 0022-2518, 1/2010, Volume 59, Issue 3, pp. 1041 - 1056
Journal Article
Colloquium Mathematicum, ISSN 0010-1354, 2014, Volume 137, Issue 2, pp. 229 - 251
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.